# SDR SWAA950772

- Difficulty date: November 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N505SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 24182
- System (JASC): 2910 · Hydraulic System, Main
- Part: Brake Line
- Condition: Ruptured
- Location: Lt Mlg
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

EN ROUTE, NOTED HYDRAULIC QUANTITY DROP.  DIVERTED TO ELP AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND FOUND LEFT MAIN GEAR BRAKE LINE LEAKING.  REMOVED, REPLACED LINE AND LEAKED CHECKED PER BOEING M/M.
